# SDR ABXA9500238

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Cap
- Part number: 9919369502
- Condition: Corroded
- Location: Xcw 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WHILE ACCOMPLISHING A.D.  90-18-03; S.B. 57-98, FOUND A CRACK AND CORROSION ON THE LEFT WING LOWER TEE CAP AT STA XCW 58.5.  RIGHT WING TEE CAP WAS ALSO REPLACED DUE TO DISCREPANCIES NOTED ON THE LEFT TEE CAP IAW EA AD-57-03766-MR.
